| Model Number |
NKV-330 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
The respiratory therapist reported that during patient use, the nkv-330 ventilator had a 'high fio2' alarm message.The set fio2 was 35%, and the measured fio2 was 42%.The ventilator continued to ventilate the patient.There was no patient harm.The patient was placed on another ventilator.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.